# SDR MALA975409

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW REPORTED SEVERAL FLOOR AND CABIN COVE EMERGENCY LIGHTS INOP.  INBOUND CREW LEFT EMERGENCY LIGHTS ON.  MAINTENANCE REPLACED BATTERY PACKS.  (M)
